Title of article :
A new concept of ( α , F d )-contraction on quasi metric space
Author/Authors :
Altun ، Ishak - King Saud University , Al Arifi ، Nasir - King Saud University , Jleli ، Mohamed - King Saud University , Lashin ، Aref - King Saud University , Samet ، Bessem - King Saud University
Pages :
8
From page :
3354
To page :
3361
Abstract :
In the present paper, we introduce a new concept of ( α , F d )-contraction on quasi metric space. Then we provide some new fixed point theorems for such type mappings on left K, left M and left Smyth-complete quasi metric spaces
Keywords :
Quasi metric space , left K , Cauchy sequence , left K , completeness , fixed point.
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2016
Journal title :
Journal of Nonlinear Science and Applications
Record number :
2475972
Link To Document :
بازگشت